Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Solution to Farhadi-Ghahramani's multiplier problem

Author: Matthias Neufang
Journal: Proc. Amer. Math. Soc. 138 (2010), 553-555
MSC (2000): Primary 43A20, 43A22
Published electronically: October 14, 2009
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We answer, in the negative, the main question raised by H. Farhadi and F. Ghahramani in their article Involutions on the second duals of group algebras and a multiplier problem, Proc. Edinburgh Math. Soc. (2) 50 (2007), no. 1, 153-161.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 43A20, 43A22

Retrieve articles in all journals with MSC (2000): 43A20, 43A22

Additional Information

Matthias Neufang
Affiliation: School of Mathematics and Statistics, Carleton University, Ottawa, Ontario, K1S 5B6, Canada

Keywords: Arens products, group algebras, Stone-\v{C}ech compactification, module homomorphisms, topological centres.
Received by editor(s): February 11, 2008
Published electronically: October 14, 2009
Additional Notes: The author was partially supported by NSERC. This support is gratefully acknowledged.
Communicated by: Marius Junge
Article copyright: © Copyright 2009 American Mathematical Society